No open-access location is known for this record yet.
No open-access location is known for this record yet.
Bruce D. Smith, American Colonial Monetary Regimes: The Failure of the Quantity Theory and Some Evidence in Favour of an Alternate View, The Canadian Journal of Economics / Revue canadienne d'Economique, Vol. 18, No. 3 (Aug., 1985), pp. 531-565
Loading…
Stored only when both papers are in the corpus — 79 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.